<< Previous Issue Kyungpook Mathematical Journal (Vol. 15, No. 1) Next Issue >>
Kyungpook Mathematical Journal 1975 Vol. 15, No. 1, 1—139
 Original Articles 
Quantum linear recursive minimum mean-square-error extimation
Young Ho Park
Kyungpook Mathematical Journal 1975 Vol. 15, No. 1, 1—7
On Diaz-Metcalf's complementary triangle inequality
S.M. Khaleelulla
Kyungpook Mathematical Journal 1975 Vol. 15, No. 1, 9—11
Connectivity properties of bitopological hyperspaces
R.Vasudevan, C.K. Goel
Kyungpook Mathematical Journal 1975 Vol. 15, No. 1, 13—24
A note on proximities and pairwise regular spaces
M.K. Singal, Sunder Lal
Kyungpook Mathematical Journal 1975 Vol. 15, No. 1, 25—31
Products of pairwise compact spaces
Caroll V. Riecke
Kyungpook Mathematical Journal 1975 Vol. 15, No. 1, 33—36
On pairwise s-normal spaces
S.N. Maheshwari, R. Prasad
Kyungpook Mathematical Journal 1975 Vol. 15, No. 1, 37—40
Weakly Hausdorff spaces
William Dunham
Kyungpook Mathematical Journal 1975 Vol. 15, No. 1, 41—50
On H-projective recurrent Kähler spaces
Ram Hit
Kyungpook Mathematical Journal 1975 Vol. 15, No. 1, 51—54
Hypersurfaces of a K-space with constant curvature
Hong-Suh Park
Kyungpook Mathematical Journal 1975 Vol. 15, No. 1, 55—66
Geometrical study of a new curvature tensor
G.P. Pokhariyal
Kyungpook Mathematical Journal 1975 Vol. 15, No. 1, 67—71
On a functional inequality
S.S. Jou
Kyungpook Mathematical Journal 1975 Vol. 15, No. 1, 73—77
On some mappings in S-distribution theory
Ramendra Krishna Bose
Kyungpook Mathematical Journal 1975 Vol. 15, No. 1, 79—81
The radius of convexity of some regular functions
Cheng-Shu Yu1, Ming-Po Chen2
Kyungpook Mathematical Journal 1975 Vol. 15, No. 1, 83—87
Integrability theorems for trigonometric series
Babu Ram
Kyungpook Mathematical Journal 1975 Vol. 15, No. 1, 89—97
Abian's order relation on C(X)
Kyungpook Mathematical Journal 1975 Vol. 15, No. 1, 99—104
On the sum of the largest k-th divisors
S.M. Lee
Kyungpook Mathematical Journal 1975 Vol. 15, No. 1, 105—108
On r-potents in a full transformation semigroup
Jin Bai Kim
Kyungpook Mathematical Journal 1975 Vol. 15, No. 1, 109—110
Reduction formulas for generalized Lauricella functions
Rekha Panda
Kyungpook Mathematical Journal 1975 Vol. 15, No. 1, 111—116
The H-function of two variables
S.P. Goyal
Kyungpook Mathematical Journal 1975 Vol. 15, No. 1, 117—131
Categories in which every mono-source is initial
Sung Sa Hong
Kyungpook Mathematical Journal 1975 Vol. 15, No. 1, 133—139

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd